# SDR CA980707035

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: O-Ring
- Part number: 9681506552
- Condition: Missing
- Location: T/R Shaft Cap
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR OUTPUT SHAFT CAP PACKING 'O' RING MISSING FOLLOWING OVERHAUL.
